# SDR R61A2024111700545

- Difficulty date: November 5, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N741YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000653
- Aircraft time: 17,209 hours, 12,291 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17013238001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT STRUCTURE FLOOR FR 12, LBL36 ANGLE CRACKED.  ANGLE ON COCKPIT STRUCTURE FLOOR, FR12, LBL36 WAS REPLACED IAW SRM 51-41-01.
